MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, four hst iii system (4.3mm) did not load in the delivery tube.This occurred during the same case and involved the same patient.Opened another kit to complete the procedure.The only delay was the length of time to open a new kit.No patient injury.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 08/25/2025.An investigation was conducted on 08/26/2025.Signs of clinical use and evidence of blood was observed on the loading device.The delivery device was returned inside the loading device with the white plunger not depressed and the blue safety lock on, which prevents the white plunger from being depressed.The seal and tension spring assembly was observed in the loading device.The delivery device was removed from the loading device.The seal and tension spring assembly remained inside the loading device.The seal and tension spring assembly were removed from the loading device with no physical or visual difficulties observed.There were no visual defects observed on the intact seal or tension spring assembly.Measurements of the delivery device were taken; the inner diameter was measured at 0.196 inches, the outer diameter was measured at 0.218 inches.The length of the delivery tube was measured at 2.50 inches.The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the evaluation results, the reported failure "fitting problem" was confirmed.The lot # 3000474241.History record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22877759
Report Number2242352-2025-0000981
Device Sequence Number10371300
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000474241(17)260430
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000474241
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient Age42 YR
Patient SexFemale
Patient Weight96 KG